In this paper, we prove some common fixed point theorems for two pair of compatible and subsequentially continuous mappings satisfying an implicit relation in Modified Intuitionistic fuzzy metric spaces. Consequently, our results improve and sharpen many known common fixed point theorems available in the existing literature of metric fixed point theory.
 R. Saadati, S. Sedghi and N. Shobhe, “Modified Intuitio nistic Fuzzy Metric Spaces and Some Fixed Point Theo rems,” Chaos, Solitons & Fractals, Vol. 38, No. 1, 2008, pp. 36-47.
 S. Manro, H. Bouharjera and S. Singh, “A Common Fix ed Point Theorem in Intuitionistic Fuzzy Metric Space by Using Sub-Compatible Maps,” International Journal of Contemporary Mathematical Sciences, Vol. 55, No. 55, 2010, pp. 2699-2707.
 G. Deschrijver, C. Cornelis and E. E. Kerre, “On the Rep resentation of Intuitionistic Fuzzy T-Norm and T-Conorm,” The IEEE Transactions on Fuzzy Systems, Vol. 12, No. 2, 2004, pp. 45-61.
 M. Tanveer, M. Imdad, D. Gopal and D. Kumar, “Com mon Fixed Point Theorem in Modified Intuitionistic Fuz zy Metric Spaces with Common Property (E.A.),” Fixed Point Theory and Applications, Vol. 36, 2012. doi:10.1186/1687-1812-2012-36
 D. Turkoglu, C. Alaca, Y. J. Cho and C. Yildiz, “Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spac es,” Journal of Applied Mathematics and Computing, Vol. 22, No. 1-2, 2006, pp. 411-424. doi:10.1007/BF02896489
 C. Alaca, “A Common Fixed Point Theorem for Weak Compatible Mappings in Intuitionistic Fuzzy Metric Spac es,” International Journal of Pure and Applied Mathe matics, Vol. 32, No. 4, 2006, pp. 25-36.
 S. Manro, S. Kumar and S. S. Bhatia, “Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces Us ing Occasionally Weakly Compatible Maps,” The Journal of Mathematics and Computer Science, Vol. 2, No. 2, 2012, pp. 73-81.